# SDR 20001103AP004

- Difficulty date: July 12, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N320AE
- Make and model: Saab 340B
- Aircraft serial: 340B320
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7253721427
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 5000 HOUR INSPECTION, FOUND FRAME UNDER LEFT GALLEY HAS CORROSION.  INSTALLED NEW BEAM, FRAME AND ANGLE IAW SAAB SRM 51-40-00.  REF SIMA19410.  (M)
